Alert archive / Texas / River Flood Warnings in 2024
River Flood Warning 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 23, 2024, 9:39 AM CDT for Kerr County, Texas. It took effect at Jul 23, 2024, 12:18 PM CDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2024, 9:39 AM CDT (14:39 UTC)
- In effect from
- Jul 23, 2024, 12:18 PM CDT
- Expired
- Jul 24, 2024, 8:41 AM CDT
- In force
- 20 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 9.73 ft at Jul 23, 2024, 11:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
636
WGUS44 KEWX 231439
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
939 AM CDT Tue Jul 23 2024
...The National Weather Service in Austin/San Antonio TX has issued
a Flood Warning for the following rivers in Texas...
Guadalupe River At Kerrville affecting Kerr County.
Guadalupe River at Hunt affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1115 PM CDT.
&&
TXC265-240415-
/O.NEW.KEWX.FL.W.0008.240723T1447Z-240724T0411Z/
/KRRT2.1.ER.240723T1447Z.240723T1500Z.240723T1610Z.NO/
939 AM CDT Tue Jul 23 2024
...FLOOD WARNING IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Guadalupe River at Kerrville.
* WHEN...Until late this evening.
* IMPACTS...At 9.0 feet, Flow is over the right bank with no
significant damage.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Tuesday the stage was 3.1 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river will fall to 5.3 feet late this
afternoon. It will then rise to 7.2 feet late this afternoon.
It will fall to 2.8 feet tomorrow morning. It will then rise
to 3.1 feet tomorrow morning. It will fall again and remain
below flood stage.
- Flood stage is 9.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (10 am CDT)
Location Stg Stg Day/Time Wed Thu Fri
Guadalupe River
Kerrville 9.0 3.1 Tue 8 am CDT 2.8 2.3 2.2
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC265-240845-
/O.NEW.KEWX.FL.W.0009.240723T1718Z-240724T1324Z/
/HNTT2.2.ER.240723T1718Z.240723T2000Z.240724T0124Z.NO/
939 AM CDT Tue Jul 23 2024
...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Guadalupe River at Hunt.
* WHEN...Until tomorrow morning.
* IMPACTS...At 12.0 feet, Moderate lowland flooding reaches the
Highway 39 bridge floor two miles east of Hunt preventing easy
travel to western parts of the county. Areas of the headwaters are
isolated temporarily as low water crossings flood.
* ADDITIONAL DETAILS...
- At 9:20 AM CDT Tuesday the stage was 8.1 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 13.2 feet late this afternoon.
It will then fall below flood stage this evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
13.5 feet on 12/21/1991.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (10 am CDT)
Location Stg Stg Day/Time Wed Thu Fri
Guadalupe River
Hunt 10.0 8.1 Tue 9 am CDT 8.2 8.1 8.1
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
293 follow-up statements
215
WGUS84 KEWX 231912
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
212 PM CDT Tue Jul 23 2024
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River at Hunt affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 815 AM CDT.
&&
TXC265-241315-
/O.CON.KEWX.FL.W.0009.000000T0000Z-240724T1324Z/
/HNTT2.1.ER.240723T2236Z.240724T0000Z.240724T0124Z.NO/
212 PM CDT Tue Jul 23 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Guadalupe River at Hunt.
* WHEN...Until tomorrow morning.
* IMPACTS...At 10.0 feet, Water extends into low areas of the flood
plain.
* ADDITIONAL DETAILS...
- At 1:50 PM CDT Tuesday the stage was 8.0 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river will oscillate around flood stage with a
maximum value of 10.3 feet this evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.6 feet on 05/24/2015.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Guadalupe River
Hunt 10.0 8.0 Tue 1 pm CDT 7.8 7.8 7.7
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$815
WGUS84 KEWX 240129
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
829 PM CDT Tue Jul 23 2024
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River at Hunt affecting Kerr County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 1130 AM CDT.
&&
TXC265-241630-
/O.EXT.KEWX.FL.W.0009.000000T0000Z-240724T1624Z/
/HNTT2.1.ER.240724T0242Z.240724T0300Z.240724T0424Z.NO/
829 PM CDT Tue Jul 23 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Guadalupe River at Hunt.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 10.0 feet, Water extends into low areas of the flood
plain.
* ADDITIONAL DETAILS...
- At 8:05 PM CDT Tuesday the stage was 8.6 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 10.2 feet late this evening.
It will then fall below flood stage late this evening.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.6 feet on 05/24/2015.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Guadalupe River
Hunt 10.0 8.6 Tue 8 pm CDT 8.1 8.1 8.1
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
BF016
WGUS84 KEWX 241341
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
841 AM CDT Wed Jul 24 2024
...The Flood Warning is cancelled for the following rivers in
Texas...
Guadalupe River at Hunt affecting Kerr County.
TXC265-241445-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-240724T1341Z/
/HNTT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
841 AM CDT Wed Jul 24 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Guadalupe River at Hunt.
* ADDITIONAL DETAILS...
- At 8:20 AM CDT Wednesday the stage was 8.8 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to fall to 8.1 feet Monday
morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (9 am CDT)
Location Stg Stg Day/Time Thu Fri Sat
Guadalupe River
Hunt 10.0 8.8 Wed 8 am CDT 8.2 8.2 8.1
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
29What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 23, 9:25 AM CDT, 14 minutes earlier.
Area forecast discussion, Jul 23, 9:25 AM CDT, 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 925 AM CDT Tue Jul 23 2024 ...New UPDATE... .UPDATE... Issued at 925 AM CDT Tue Jul 23 2024 A convective complex of showers and thunderstorms that developed overnight and into early this morning across the southern Edwards Plateau has spread east through much of the Hill Country. The southern end of the complex is producing some impressive rainfall rates 2-4" per hour, and slow storm motions and training has resulted in instances of quick stream rises and flash flooding through Kerr, Real, and Edwards counties. We have seen some ground truth reports of 2-5 inches in the past 6 hours in this area, with radar estimates of isolated higher amounts. Ahead of the southern end of the complex we are seeing some feeder showers developing south and east of San Antonio. Concerns are increasing for flash flooding to the east, into northern Medina, northern Bexar, Kendal, and Comal counties, should this complex hold together as it moves east and feeder showers from the southeast merge into the area. This area received pockets of heavy rainfall Monday evening, and soils are becoming increasingly saturated. While several 00Z CAMs showed the complex to the west decaying into the mid morning and early afternoon, this has yet to start and the complex continues to overachieve. Therefore, we have elected to issue a small Flood Watch for Medina, Bandera, Kerr, Kendal, and Comal counties. Any additional heavy rainfall in this area could lead to a quick runoff response and flash flooding in spots. We will monitor trends through the remainder of the morning for any possible expansion. We have raised PoPs and also lowered temperatures for today. && .SHORT TERM... (Today through Wednesday) Issued at 148 AM CDT Tue Jul 23 2024 Key Messages * The threat for locally heavy rainfall with scattered storms continues today. * Isolated pockets of a quick 1-4 inches of rainfall could lead to flooding, especially over locations that received moderate rainfall yesterday. * Be alert for flooding through the afternoon and never drive through a flood roadway. Early this morning rain and isolated thunderstorms were ongoing with activity across almost all of South Central Texas with the exception of the coastal plains. Six hour rain totals ending at midnight show many locations in the Hill Country with amounts from 1-3 inches, with local amounts just north of 4.5 inches. Activity should weaken slightly but continue during the overnight hours, although new convection is forecast to initiate again sometime in the morning hours after sunrise. The most favored location for the morning activity will be again be the southern Edwards Plateau and the Hill Country with some possibility of storms also moving into the coastal plains. Isolated to scattered areas of flooding will be possible today with PWATS remaining around 2 inches across the area. Will need to especially watch out for training storms over locations that received the most considerable rainfall yesterday and overnight tonight as soils may be saturated leading to higher potential for runoff and flash flooding. Morning activity is expected to move southeast across the area through the afternoon and early evening. The mid-level trough axis bringing upper level support for showers and thunderstorms begins to shift east Tuesday night into Wednesday. Hi-res and global guidance trend a bit drier for the western and northwestern portions of the area with the best chances overnight and into Wednesday now mainly east of I-35. Locally heavy rainfall with storms and isolated to scattered flooding potential continues to exist this day. High temperatures continue to trend on the cool side with afternoon temperatures from the low 80s to the low 90s today. Temperatures may increase a few degrees Wednesday with lesser cloud cover expected in the west and possibly some breaks in the clouds to the east. && .LONG TERM... (Wednesday night through Monday) Issued at 148 AM CDT Tue Jul 23 2024 A mid level shear axis, perhaps a closed low, lingers near or over our area through the long term. A moist airmass with PWs of 1.5 to 2.2 inches persists over our area. Residual surface boundaries and mesoscale features, in addition to heating and the shear axis/low provide forcing of this moist airmass to maintain chances of showers and thunderstorms each day. The highest chances will be mainly along and east of I-35 where the deeper moisture is found, however could shift to the west with time. Locally heavy rains can be expected. With soils becoming more saturated from previous days rains, flash flooding may become more of a threat, in addition to urban and small stream type flooding. Forecast soundings indicate a potential for gusty winds with the strongest storms. Later forecasts will fine tune the POPs and QPF. Extensive cloudiness and areas of rain will keep daytime temperatures well below normal for late July, though they may trend closer to normal next week. && .AVIATION... (12Z TAFS) Issued at 545 AM CDT Tue Jul 23 2024 Showers and isolated thunderstorms are persistent over the southern Edwards Plateau and Hill Country this morning with this activity expected to continue over these areas for at least the next few hours. DRT may see some TSRA this morning with only VCSH expected at I-35 sites through 18Z. MVFR ceilings at sites are also expected to continue through the morning before lifting to VFR early afternoon. Scattered storm activity is expected to eventually shift southeast during the afternoon hours which may impact I-35 sites through 00Z. Low ceilings redevelop tonight into Wednesday morning, mainly for the eastern half of the area. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 84 72 90 72 / 80 20 40 20 Austin Bergstrom Intl Airport 83 72 88 71 / 80 20 40 20 New Braunfels Muni Airport 85 73 88 73 / 80 30 50 30 Burnet Muni Airport 82 71 89 70 / 100 10 30 10 Del Rio Intl Airport 86 76 95 76 / 60 40 30 10 Georgetown Muni Airport 83 71 87 71 / 80 20 30 10 Hondo Muni Airport 86 72 89 71 / 100 30 40 20 San Marcos Muni Airport 84 71 87 71 / 80 30 40 30 La Grange - Fayette Regional 84 72 84 72 / 80 30 70 40 San Antonio Intl Airport 85 74 89 74 / 80 30 40 20 Stinson Muni Airport 87 74 90 74 / 80 30 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM CDT this evening for Bandera-Bexar-Comal- Kendall-Kerr-Medina. && Update...76 Short-Term...27 Long-Term...04 Aviation...27
Hazardous weather outlook, Jul 23, 2:47 AM CDT, 6 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 247 AM CDT Tue Jul 23 2024 TXZ171>173-183>194-202>209-217>225-228-240800- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 247 AM CDT Tue Jul 23 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Scattered thunderstorms will continue through this evening across much of South Central Texas. Locally heavy rainfall will be possible with this activity which may lead to scattered flooding across the area, especially over locations which received moderate rainfall yesterday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Multiple rounds of scattered showers and thunderstorms are expected through the weekend. Any activity will be capable of producing heavy rainfall which may lead to scattered flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jul 23, 5:52 AM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
552 AM CDT Tue Jul 23 2024
TXZ184-202-231145-
Kinney TX-Edwards TX-
552 AM CDT Tue Jul 23 2024
...Strong thunderstorms will impact portions of northern Kinney and
southwestern Edwards Counties through 645 AM CDT...
At 552 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southwest of Rocksprings to 16 miles
north of Alamo Village to 12 miles south of Carta Valley. Movement
was south at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alamo Village and Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2988 10038 2959 10011 2940 10038 2940 10068
2967 10070
TIME...MOT...LOC 1052Z 344DEG 13KT 2983 10036 2966 10045 2963 10067
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CPLocal storm report, Jul 23, 8:56 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
856 AM CDT Tue Jul 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Flash Flood 6 SW Rocksprings 29.96N 100.29W
07/23/2024 Edwards TX Emergency Mngr
The Edwards County Emergency manager reports
that Ranch Road 674 in Edwards County is
closed due to flooding.
&&
PAYLocal storm report, Jul 23, 8:59 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
859 AM CDT Tue Jul 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Flash Flood 17 ESE Devil's Sinkhole 29.99N 99.83W
07/23/2024 Real TX Dept of Highways
TxDOT shows that several low water crossings
are flooded on Ranch Road 336.
&&
PAYLocal storm report, Jul 23, 9:01 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
901 AM CDT Tue Jul 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Flash Flood 5 WSW Kerrville-Schrein 29.96N 99.21W
07/23/2024 Kerr TX Emergency Mngr
Kerr County emergency management passed
along reports of flooding along Turtle Creek
west of Kerrville. There is car stuck in
high water.
&&
PAYLocal storm report, Jul 23, 9:03 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
903 AM CDT Tue Jul 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM Flash Flood 1 W Ingram 30.07N 99.25W
07/23/2024 Kerr TX Emergency Mngr
Kerr County emergency manager passed along
reports of flooding along Cade Loop at
Ingram.
&&
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:47 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 6 hr |
| Jul 22, 8:18 PM CDT | Areal Flood Advisory | EWX | Blanco, Llano | 3 hr |
| Jul 22, 9:15 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis | 3 hr |
| Jul 22, 9:46 PM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Jul 22, 9:58 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jul 22, 11:40 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Jul 23, 2:24 AM CDT | Areal Flood Advisory | EWX | Edwards | 5 hr |
| Jul 23, 3:37 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| Jul 23, 4:12 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Jul 23, 4:48 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 4 hr |
| Jul 23, 5:20 AM CDT | Areal Flood Advisory | EWX | Kerr | 108 min |
| Jul 23, 5:28 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 6 hr |
| Jul 23, 5:52 AM CDT | Special Weather Statement | EWX | Kinney | 53 min |
| Jul 23, 5:55 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jul 23, 6:54 AM CDT | River Flood Warning | EWX | Val Verde | 14 hr |
| Jul 23, 7:08 AM CDT | Flash Flood Warning | EWX | Kerr | 7 hr |
| Jul 23, 7:29 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Real | 7 hr |
| Jul 23, 8:17 AM CDT | Flash Flood Warning | EWX | Kerr | 6 hr |
| Jul 23, 8:39 AM CDT | River Flood Warning | EWX | Llano | 36 hr |
| Jul 23, 8:57 AM CDT | Flood Watch | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 5 hr |
| Jul 23, 9:08 AM CDT | Flash Flood Warning | EWX | Bandera | 5 hr |
| Jul 23, 9:10 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 3 hr |
| Jul 23, 9:39 AM CDT | River Flood Warning | EWX | Kerr | 5 hr |
| Jul 23, 9:42 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kendall, Kerr | 4 hr |
| Jul 23, 10:50 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Jul 23, 10:53 AM CDT | River Flood Warning | EWX | Bandera | 3 hr |
| Jul 23, 10:56 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Jul 23, 11:36 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| Jul 23, 11:38 AM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jul 23, 12:06 PM CDT | Areal Flood Advisory | EWX | Lee | 3 hr |
| Jul 23, 12:29 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Jul 23, 2:22 PM CDT | River Flood Warning | EWX | Kinney, Uvalde | 16 hr |
| Jul 23, 2:22 PM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
| Jul 23, 2:22 PM CDT | River Flood Warning | EWX | Uvalde | 36 hr |
| Jul 23, 2:50 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 115 min |
Nearby
River Flood Warnings in Texas, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.